diabetes?

Discussion in 'Fibromyalgia Main Forum' started by Sissy123, Sep 20, 2003.

  1. Sissy123

    Sissy123 New Member

    Just wondering if anyone of you have diabetes? I have been told that is can cause pain also, along with the fatigue...just like to hear from all of you. Love Sis
  2. KDBBEV

    KDBBEV New Member

    I was diagnosed type II about a year ago.. I am not sure how much it is causing pain but I am sure it isn't helping.

    Bev
  3. Adl123

    Adl123 New Member

    I've had diabetes since about 6 monther after my FMS diagnosis- that would make it 13 years. Yes, my leg pain is worsened by diabetic neuropathy. My legs swell more than they ever have, too. It is hard, though, separating diabetic pain from FMS pain , and I have had no official anslysis of this. Just try to keep your numbers low. I was treated for a long time by a doctor who felt O.K. about keeping my number at 9! He had written a book and was trying out his theories on me, and I didn't know it. He is a famous, respected, nutritionist, too. I think things would be different if I had kept good control from the start. I should have known better, but it was all new to me and it was long before I had a computer to help in research. Also, since you ask about diabetes, there is a diabetes message board here, and also, be sure to see a diabetic diet counselor. No one suggested this to me until last year,and I didn't even know they existed. I had been making mistakes, thinking I was doing the right thing. Good luck to you. Hugs, Terry
  4. duketomato

    duketomato New Member

    The diabetes has made my feet worse,I believe.The medications the doctors put me on made the pain and fatigue worse. The doctors had me on zocor for 20 months and it did not work,then they put me on lipitor and the pain went through the roof(my chol. being over 280 for over 2 years tryglycerides as high as 1472 and above 400 all the time also). I quit taking the cholestorel drugs and the pain went down. One of the drugs they put me on for diabetes was glucophage and they told me to take a mutivitamin which I already take. It(glucophage) made me extremely fatigued. Well come to find out that glucophage robs you of B vitamins which give you energy.I now take alpha lipoic acid for both diab. and chol. Without any chol. prescription drugs my chol. is 183 and my trygl. are 117,my pain is down to level 7,my RLS is better, and I'm saving about $200/month on just those drugs.I take a B Complex on top of a multi vitamin,Co Q 10,and Mag and my fatigue is lightening up a little.
    [This Message was Edited on 09/21/2003]
    [This Message was Edited on 09/21/2003]
    [This Message was Edited on 09/21/2003]
  5. Shirl

    Shirl New Member

    We do have a special board for Diabetes if you are interested. There is a whole lot of imput with the people there, and its also a very friendly board.

    If you are not familiar, just go to the link; 'Message Boards', at the top of this page, it will bring you to an index of the boards that are available here at Pro Health. Click on Diabetes and you will be there.

    HOpe this helps for those who need more information on this illness.

    Shalom, Shirl